Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Lincoln, IL

August 16, 2012Christian County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2012, 2:58 PM CDT for Christian County, Illinois. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 2:58 PM CDT (19:58 UTC)
Expired
Aug 16, 2012, 3:48 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Christian County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 3:00 PM CDTHAIL 12 N Taylorville, IL
Aug 16, 3:20 PM CDTTSTM WND DMGPana, ILWIDESPREAD TREES DOWN ACROSS TOWN AND RURAL AREAS AROUND PANA...RANGING FROM LARGE TREES AND SMALL BRANCHES.
Aug 16, 3:32 PM CDTTSTM WND DMGPana, IL18 INCH DIAMETER TREE DOWN IN CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 1:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WUUS53 KILX 161958
SVRILX
ILC021-162100-
/O.NEW.KILX.SV.W.0100.120816T1958Z-120816T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 400 PM CDT.

* AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WHITE OAK...OR 11 MILES EAST OF VIRDEN...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...MORRISONVILLE...PANA...ASSUMPTION...PALMER...
  VANDERVILLE...OWANECO AND ROSAMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3935 8954 3953 8954 3956 8953 3961 8903
      3935 8903
TIME...MOT...LOC 1958Z 268DEG 20KT 3946 8953
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
2 follow-up statements
003 
WWUS53 KILX 162034
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT THU AUG 16 2012

ILC021-162100-
/O.CON.KILX.SV.W.0100.000000T0000Z-120816T2100Z/
CHRISTIAN IL-
334 PM CDT THU AUG 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHRISTIAN COUNTY UNTIL 400 PM CDT...

AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF PANA...OR 9 MILES SOUTHEAST OF TAYLORVILLE...MOVING EAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ASSUMPTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3935 8942 3959 8921 3961 8903 3935 8903
TIME...MOT...LOC 2035Z 271DEG 30KT 3945 8908
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
468 
WWUS53 KILX 162048
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU AUG 16 2012

ILC021-162058-
/O.CAN.KILX.SV.W.0100.000000T0000Z-120816T2100Z/
CHRISTIAN IL-
348 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3935 8942 3959 8921 3961 8903 3935 8903
TIME...MOT...LOC 2048Z 271DEG 30KT 3945 8894

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:58 PM CDT, 0 minutes earlier.

Area forecast discussion, Aug 16, 2:58 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT THU AUG 16 2012

.DISCUSSION...
ISSUED 257 PM CDT THU AUG 16 2012

CONVECTION CONTINUES TO FILL IN ACROSS CENTRAL ILLINOIS THIS
AFTERNOON...ASSOCIATED WITH OUTFLOW BOUNDARIES FROM THE MORNING
ACTIVITY. BULK OF ACTIVITY NOW ALONG AND EAST OF I-55. THIS IS
PRECEDING THE COLD FRONT WHICH IS ROUGHLY EXTENDING FROM ROCKFORD
TO EASTERN MISSOURI. MESOSCALE MODELS SHOWING THE FRONT SHOULD BE
THROUGH THE CWA BY ABOUT 7-8 PM. WILL FOCUS THE HIGHEST POPS
BEFORE MIDNIGHT ACROSS THE SOUTHEAST HALF OF THE CWA. ACROSS THE
NORTHWEST...WILL SEE SOME LINGERING SHOWERS THE REMAINDER OF THE
AFTERNOON...BUT WILL GO DRY THERE THIS EVENING.

OTHERWISE...QUIET WEATHER EXPECTED THE NEXT SEVERAL DAYS. LARGE
UPPER TROUGH OVER THE EASTERN HALF OF THE NATION WILL CONTINUE TO
DIG ACROSS THE AREA INTO EARLY NEXT WEEK...DUE TO AN UPPER LOW
REMAINING NEARLY STATIONARY OVER HUDSON BAY CANADA. THIS WILL
RESULT IN BELOW NORMAL TEMPERATURES FOR THE NEXT FEW
DAYS...COOLEST ON FRIDAY NIGHT WITH WIDESPREAD LOWS IN THE UPPER
40S OVER MUCH OF THE CWA. AS NEXT WEEK PROGRESSES...MODELS BEGIN
TO DIVERGE IN THE AMOUNT OF BREAKDOWN OF THE RIDGING ACROSS THE
WESTERN U.S. HOWEVER...BOTH THE ECMWF/GFS SUGGEST SOME SORT OF
SHORTWAVE MOVING ACROSS THE MIDDLE OF THE NATION BY MIDWEEK. HAVE
LIMITED ANY POPS IN THE LONGER RANGE TO THE NORTHERN CWA ON
THURSDAY...CLOSER TO THE MAIN ENERGY OVER THE GREAT LAKES.

GEELHART

&&

.AVIATION...
ISSUED 1233 PM CDT THU AUG 16 2012

MAIN CONCERN FOR THIS TAF PERIOD WILL BE PINNING DOWN CONVECTION
TIMING/ENDING. A COLD FRONT CURRENTLY JUST TO THE WEST OF THE TERMINALS
WILL SLOWLY PROGRESS EASTWARD THIS AFTERNOON. RADAR TRENDS SHOWING
SHOWERS AND THUNDERSTORMS AHEAD OF THIS FRONT. QUESTION LIES IN IF
THERE WILL BE ADDITIONAL DEVELOPMENT LATER THIS AFTERNOON. HAVE KEPT
VCTS IN THE TAF FOR NOW AT ALL SITES UNTIL FRONTAL PASSAGE. TIMING
LOOKS TO BE AROUND 19Z AT PIA...AND THEN THROUGH CMI AROUND 23Z.
SOME MODELS HINT THAT SOME FOG WILL DEVELOP OVERNIGHT GIVEN THE
MOISTURE FROM THIS PRECIPITATION...HOWEVER WILL LEAVE OUT FOR NOW
AND MONITOR LATER GUIDANCE.

WINDS WILL BE TRICKY GIVEN BOUNDARIES FROM ONGOING CONVECTION. HAVE
STUCK WITH WINDS GENERALLY BEGINNING MORE SOUTHERLY...AND THEN
SWITCHING TO NORTHWESTERLY AFTER PASSAGE. SPEEDS WILL BE AROUND 12
KTS OR LESS.

ECT/GOETSCH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 16, 12:08 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1208 PM CDT THU AUG 16 2012

ILZ027>031-036-037-040-041-171100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1208 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO MID AFTERNOON...AS A
COLD FRONT PUSHES THROUGH THE AREA. A FEW OF THE STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS AND HAIL...ESPECIALLY EARLY THIS
AFTERNOON AND EAST OF THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED EAST OF THE ILLINOIS RIVER...
MAINLY THROUGH 3 PM.

ILZ038-042>057-061-171100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
VERMILION-
1208 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE A THREAT ACROSS THE
AREA THIS AFTERNOON...AHEAD OF A COLD FRONT. SOME OF THE STORMS
COULD BECOME SEVERE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND
LARGE HAIL GREATER THAN QUARTER SIZED...WILL BE THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY...MAINLY THROUGH 6 PM.

ILZ062-063-066>068-071>073-171100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1208 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS ACROSS THE
AREA THIS AFTERNOON...CONTINUING INTO THE FIRST PART OF THE
EVENING. SOME OF THE STORMS COULD BECOME SEVERE. DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH...AND LARGE HAIL GREATER THAN QUARTER
SIZED...WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY...MAINLY BETWEEN
2 PM AND 9 PM.

GEELHART

In the hours before

Local storm report, Aug 16, 1:02 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
102 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     1 E NORMAL              40.52N 88.98W
08/16/2012                   MCLEAN             IL   MESONET

            THREE INCH DIAMETER BRANCH OF HEALTHY APPLE TREE SNAPPED
            OFF NEAR BLAIR DRIVE AND DILLON DRIVE...FROM SWOP.

&&

LAUFENBERG
Special weather statement, Aug 16, 2:15 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
215 PM CDT THU AUG 16 2012

ILZ044-049>054-061-162015-
CHRISTIAN-MACON-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
215 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...NORTHWESTERN
MOULTRIE...NORTHWESTERN SHELBY...SANGAMON...SOUTHEASTERN MORGAN...
SOUTHEASTERN SCOTT...SOUTHERN MACON AND SOUTHWESTERN PIATT COUNTIES
UNTIL 315 PM CDT...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHERMAN TO
MURRAYVILLE...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...
  RIVERTON...
  SPRINGFIELD...
  LOAMI...
  WAVERLY...
  ROCHESTER...

OTHER LOCATIONS AFFECTED INCLUDE...CAPITAL AIRPORT...BERLIN...
NORTONVILLE...GRANDVIEW...SPAULDING AND CURRAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3954 9033 3992 8967 3978 8861 3944 8938
      3945 8954 3952 8954 3951 9011
TIME...MOT...LOC 1915Z 279DEG 36KT 3986 8964 3960 9021

GOETSCH
Local storm report, Aug 16, 2:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     JAMAICA                 39.98N 87.80W
08/16/2012  E60 MPH          VERMILION          IL   EMERGENCY MNGR

0225 PM     HAIL             JAMAICA                 39.98N 87.80W
08/16/2012  M0.25 INCH       VERMILION          IL   EMERGENCY MNGR

&&

JRP
Local storm report, Aug 16, 2:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     ST. JOSEPH              40.11N 88.04W
08/16/2012                   CHAMPAIGN          IL   STORM CHASER

            5 TO 6 INCH TREE LIMBS DOWN AT HIGH SCHOOL

&&

JRP
Local storm report, Aug 16, 2:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
244 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
08/16/2012  M1.95 INCH       TAZEWELL           IL   CO-OP OBSERVER

            SINCE 7 AM.

&&

JRP
Local storm report, Aug 16, 2:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HEAVY RAIN       5 NW SIDELL             39.96N 87.89W
08/16/2012  M1.20 INCH       VERMILION          IL   CO-OP OBSERVER

            TOTAL RAINFALL IN LESS THAN 1 HOUR.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:26 AM CDTSpecial Weather StatementILXMcLean, Tazewell, Woodford64 min
Aug 16, 9:27 AM CDTSpecial Weather StatementILXDeWitt, Logan, McLean63 min
Aug 16, 11:38 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford67 min
Aug 16, 11:49 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford56 min
Aug 16, 1:39 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell42 min
Aug 16, 2:06 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion54 min
Aug 16, 2:15 PM CDTSpecial Weather StatementILXChristian, Sangamon60 min
Aug 16, 3:15 PM CDTSevere Thunderstorm WarningILXChristian, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more60 min
Aug 16, 3:29 PM CDTSevere Thunderstorm WarningILXChampaign, Edgar, Vermilion61 min
Aug 16, 3:41 PM CDTTornado WarningILXColes, Cumberland, Moultrie, Shelby37 min
Aug 16, 3:45 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby60 min
Aug 16, 3:57 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar63 min
Aug 16, 3:59 PM CDTTornado WarningILXClay, Cumberland, Effingham, Jasper46 min
Aug 16, 4:01 PM CDTTornado WarningILXClark, Coles, Cumberland, Edgar35 min
Aug 16, 4:29 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Lawrence, Richland61 min
Aug 16, 4:43 PM CDTSevere Thunderstorm WarningILXCumberland, Jasper17 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.